# SDR 98ZZZX317

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N566CA
- Make and model: Beech 65-A90
- Aircraft serial: LJ184
- Engine: Pwa PT6A20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25241673
- Condition: Failed
- Location: Engine
- Component: Bendix
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

POWER TURBINE GOVERNOR FLYWEIGHTS AND BUSHING FAILED CAUSING GOVERNOR TO DUMP PY AIR TO FUEL CONTROL UNIT ALLOWING POWER TO DROP TO 50 PERCENT.  ENGINE WAS FEATHERED AND RETURNED TO HOME BASE WHERE GOVERNOR WAS REPLACED WITH OVERHAULED UNIT AND CHECKED OPERATION AND FLIGHT TEST.
